# SDR DALA2023031601918

- Difficulty date: March 13, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 72,590 hours, 27,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 ON SVC FOUND EMERGEMCY LIGHT ABOVE ROW 36 LIGHT INOP. CORRECTIVE ACTION: T/S PER B757 FIM 33-51-00-815-802. RELAMPED AND REPLACED LIGHT. REINSTALLED ORIG LIGHT IAW B757 AMM 33-51. RETERMINATED GROUND TERMINAL ON WIRE W3534-0055-20 PER BSWPM 20-30. EMER AISLE LIGHT CKS GOOD PER B757 AMM 33-51. (9583072)
